| Catalog Number |
381347 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd insyte-w winged gn 18ga x 1.88in had foreign matter (b)(6) 2025 after unpacking the outer packaging before using a disposable indwelling needle for infusion, healthcare workers remove the indwelling needle and find that the tip of the needle has a foreign object and replace it with another item for reuse.
Additional Manufacturer Narrative
No photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.Current controls, there are outgoing and in-process visual inspection in place to check for foreign matter.